# SDR MALA110024

- Difficulty date: January 30, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 5,527 hours, 3,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE CHECK, AFT PAX DOOR STAIR RISER CRACKED AT RADIUS 2ND STEP FROM TOP. REPAIRED AFT PAX DOOR STAIR RISER AT RADIUS 2ND STEP FROM TOP IAW REO 670-52-11-104.
